# SDR F3LA2011040500620

- Difficulty date: March 31, 2011
- Submitted: April 5, 2011
- Operation: Air carrier
- Aircraft: N914FR
- Make and model: Airbus A319-111
- Aircraft serial: 1841
- Aircraft time: 30,009 hours, 14,354 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D53233252200
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK: NON ROUTINE NR 36804; FUSELAGE UNDER FWD CARGO DOOR FRAME 26, BETWEEN STR 43 RT AND 43 LT HAS A DENT.  REPAIR SKIN DENT REF SRM 53-21-11, PARA 5.K, FIG 214 REPAIR CATEGORY B.
